# SDR SWAA2025040721053

- Difficulty date: April 3, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 76,961 hours, 45,741 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Web
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT # 1 ENGINE INBD T/R FWD FRAME WEB CRACKED AT PLUNGER HOLE<[01] REMOVED AND REPLACED THRUST REVERSER HALF PER AMM 78-31-01. OPS AND LEAK CHECK GOOD REF AMM 78-31-01;[02] INSPECTION C/W REMOVED AND REPLACED THRUST REVERSER HALF PER AMM 78-31-01. OPS AND LEAK CHECK GOOD REF AMM 78-31-01
